MAUDE Adverse Event Report: ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE

ON-X LIFE TECHNOLOGIES, INC. ON-X PROSTHETIC HEART VALVE; MECHANICAL HEART VALVE
Model Number ONXACE
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 03/09/2016
Type of Reportable Event Serious Injury
Event or Problem Description
As per the request submitted by fda medwatch program, this report is being resubmitted as report number 1649833-2016--70010-1.This report was initially submitted as 1649833-2015-70027 - 1, april 28, 2016.Description from original follow-up medwatch report as follows: while entering tracking database implant information, a patient was observed to have received a second implant of the same position (aortic).The surgeon's office was contacted and the operative notes were obtained, which explain why the re-do aortic valve replacement (avr) was done.The patient was diagnosed with paravalvular leak (pvl).Patient was re-operated and a new valve onxace-21 s/n (b)(4) was implanted.The valve being explanted had dehisced just right of the right coronary commisure.Lntraop transesophageal echo showed no pvl post valve replacement.Patient transferred to icu having tolerated the re-op well.The reason this is being reported is pvl is defined in the aats/sts guidelines as valve-related and reportable.It is also an expected adverse event, and is listed among the expected adverse events possible for a heart valve patient, in section 5 of the ifu.

Brand Name
ON-X PROSTHETIC HEART VALVE
Common Device Name
MECHANICAL HEART VALVE
Manufacturer (Section D)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln
bldg b
austin TX 78752
Manufacturer (Section G)
ON-X LIFE TECHNOLOGIES, INC.
1300 e. anderson ln
bldg b
austin TX 78752
Manufacturer Contact
teresa macias
1300 e. anderson ln
bldg b
austin, TX 78752
7704193355
MDR Report Key5471831
Report Number1649833-2016-70010
Device Sequence Number4220514
Product Code DYE
UDI-Device Identifier00851788001457
UDI-Public00851788001457
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P000037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date09/21/2017
Device Model NumberONXACE
Device Catalogue NumberONXACE-21
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/14/2016
Supplement Date Received by Manufacturer04/14/2016
Initial Report FDA Received Date03/01/2016
Supplement Report FDA Received Date03/01/2016
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient SexMale